# SDR DXTA2025052003552

- Difficulty date: May 18, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800149
- Aircraft time: 15,279 hours, 10,167 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Screw
- Condition: Loose
- Location: Rt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS ON A FERRY LEG FROM KSWO TO KDAL AND WAS FLOWN AT 17000, ON AN INITIAL SIGHTING OF A THUNDERSTORM WE TURNED WEST FROM  A SOUTH WEST ARRIVAL HEADING AND DESCENDED FROM 17000 TO 9000 AND REDUCED AIRSPEED THE AIRCRAFT WAS IN A CLEAN CONFIGURATION AND SPEED REDUCED TO 200KTS. FLOW TO DALLAS HAD JUST BEEN OPENED  AND TURBULENCE WAS EXPECTED. WE WERE IN VMC CONDITIONS AT THE TIME OF SEVERE TURBULENCE. WE WERE ON SUTOPILOT AT THE TIME SND AT NO POINT DID IT DISENGAGE. THE WEIGHT OF THE AIRCRAFT INCLUDED 2800-3100 LBS OF FUEL CORRECTIVE ACTION; TECHS PERFORMED THE SEVERE AIR TURBULENCE OR SEVERE MANEUVERS INSPECTION PER AMM 05-50-00. FOUND LOOS SCREWS ON RT WING LEADING EDGE. RESECURED FASTERNS AS REQUIRED PER AMM 20-10-65. NO FURTHER DEFECTS NOTED.
